On a Question of Zannier

Research output: Contribution to journalArticlepeer-review

Abstract

We formulate and answer a question of Zannier about elliptic curves over varying prime fields. We then give some experimental findings. In a final section, we formulate some analogous questions for curves of higher genus.

Original languageEnglish (US)
Pages (from-to)422-428
Number of pages7
JournalExperimental Mathematics
Volume30
Issue number3
DOIs
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics

Keywords

  • 11G05
  • 11K99
  • 14G15
  • 14H10
  • 14H52
  • Cartier operator
  • Eisenstein series
  • elliptic curves
  • equidistribution

Fingerprint

Dive into the research topics of 'On a Question of Zannier'. Together they form a unique fingerprint.

Cite this